Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Dodge City, KS

May 24, 2015Hamilton County, Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 24, 2015, 6:20 PM MDT for Hamilton County, Stanton County, Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 6:20 PM MDT (00:20 UTC)
Expired
May 24, 2015, 7:15 PM MDT
In force
55 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Hamilton County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 169 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 7:07 PM MDTHAIL 1.753 N Manter, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 4:00 PM MDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS53 KDDC 250020
SVRDDC
KSC075-187-250115-
/O.NEW.KDDC.SV.W.0075.150525T0020Z-150525T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
  STANTON COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 815 PM CDT/715 PM MDT/

* AT 720 PM CDT /620 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF TWO BUTTES TO 6
  MILES NORTHEAST OF WALSH...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND UP TO HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JOHNSON CITY...MANTER AND THE SAUNDERS ELEVATOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT/MIDNIGHT MDT/ FOR
SOUTHWESTERN KANSAS.

LAT...LON 3778 10204 3780 10165 3740 10162 3739 10204
TIME...MOT...LOC 0020Z 261DEG 20KT 3771 10221 3744 10217 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

HOVORKA
2 follow-up statements
079 
WWUS53 KDDC 250042
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
742 PM CDT SUN MAY 24 2015

KSC075-187-250115-
/O.CON.KDDC.SV.W.0075.000000T0000Z-150525T0115Z/
HAMILTON KS-STANTON KS-
742 PM CDT SUN MAY 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT/715 PM MDT/ FOR SOUTHWESTERN HAMILTON AND STANTON COUNTIES...

AT 742 PM CDT /642 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 17 MILES NORTHWEST OF MANTER TO NEAR THE
SAUNDERS ELEVATOR...MOVING EAST AT 25 MPH.

HAZARD...UP TO GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...MANTER AND THE SAUNDERS ELEVATOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT/MIDNIGHT MDT/ FOR
SOUTHWESTERN KANSAS.

LAT...LON 3778 10204 3780 10165 3740 10162 3739 10204
TIME...MOT...LOC 0042Z 261DEG 20KT 3773 10206 3746 10202 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH

$$

HOVORKA
750 
WWUS53 KDDC 250055
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
755 PM CDT SUN MAY 24 2015

KSC075-187-250115-
/O.CON.KDDC.SV.W.0075.000000T0000Z-150525T0115Z/
HAMILTON KS-STANTON KS-
755 PM CDT SUN MAY 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT/715 PM MDT/ FOR SOUTHWESTERN HAMILTON AND STANTON COUNTIES...

AT 755 PM CDT /655 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 17 MILES NORTHWEST OF JOHNSON CITY TO 4 MILES
SOUTHWEST OF MANTER...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...MANTER AND THE SAUNDERS ELEVATOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT/MIDNIGHT MDT/ FOR
SOUTHWESTERN KANSAS.

LAT...LON 3778 10204 3780 10165 3740 10162 3743 10203
TIME...MOT...LOC 0055Z 261DEG 20KT 3774 10198 3747 10194 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH

$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:07 PM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 24, 5:07 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT SUN MAY 24 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 225 PM CDT SUN MAY 24 2015

A SHORTWAVE TROUGH OVER SOUTHERN COLORADO THIS AFTERNOON WILL LIFT
NORTHEASTWARD INTO NORTHWESTERN KANSAS BY LATE TONIGHT AND THEN
INTO NEBRASKA BY MONDAY AFTERNOON. ALTHOUGH THE LOWER LEVELS HAVE
BEEN STABILIZED SOMEWHAT BY REPEATED MCS ACTIVITY OVER THE PAST
FEW DAYS, SOME RECOVERY IS EXPECTED LATE THIS AFTERNOON OVER FAR
WESTERN KANSAS AHEAD OF THE TROUGH AND MID TO UPPER LEVEL COLD
POOL. THUNDERSTORMS WERE ALREADY DEVELOPING THIS AFTERNOON OVER
THE HIGHER TERRAIN OF COLORADO. ADDITIONAL STORMS WILL DEVELOP
CLOSE TO THE COLORADO STATE LINE LATE THIS AFTERNOON. THE DEEP
LAYERED SHEAR MAY BE SUFFICIENT FOR ROTATING STORMS BUT A
TRANSITION TO MORE LINEAR TYPE STRUCTURES IS LIKELY GIVEN THE
STRONG FORCING FOR ASCENT. ALSO, UPPER LEVEL WINDS IN THE TROUGH
AXIS WERE WEAK, YIELDING VERY WEAK UPPER LEVEL SHEAR. SO DESPITE
THE MODERATE SURFACE BASED CAPE VALUES, HAIL ONLY AS LARGE AS HALF
DOLLARS IS EXPECTED. THE STORMS WILL PROBABLY EVOLVE INTO AN
ORGANIZED CLUSTER AND PROGRESS NORTHEASTWARD ACROSS WESTERN KANSAS
TONIGHT. THE BEST CHANCE FOR STORMS WILL BE ALONG AND NORTH OF A
LINE FROM ELKHART TO GARDEN CITY TO HAYS. TEMPERATURES TONIGHT
WILL BE HELD UP BY CLOUDS AND HIGH DEWPOINTS, WITH MAINLY 60S IN
CENTRAL AND SOUTH CENTRAL KANSAS AND 50S IN FAR WESTERN KANSAS.

ANOTHER SHORTWAVE TROUGH WILL APPROACH WESTERN KANSAS BY MONDAY
AFTERNOON. A FEW LATE DAY THUNDERSTORMS ARE POSSIBLE AHEAD OF THIS
FEATURE. DUE TO THE WEAK SHEAR, THESE STORMS WILL PROBABLY BE
LIMITED TO SMALL HAIL AND HEAVY RAIN. TEMPERATURES SHOULD BE
WARMER IN THE ABSENCE OF UPSLOPE FLOW, WITH HIGHS FROM THE MID 70S
IN FAR WESTERN KANSAS TO THE LOWER 80S IN SOUTH CENTRAL KANSAS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 328 PM CDT SUN MAY 24 2015

MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL SHORTWAVE LIFTING
NORTHEAST ACROSS THE CENTRAL PLAINS INTO THE WESTERN GREAT LAKES
REGION TUESDAY GIVING WAY TO A MORE WESTERLY FLOW ALOFT ACROSS THE
WESTERN HIGH PLAINS. MEANWHILE, THE GFS AND ECMWF HINT AT A SMALLER
UPPER LEVEL SHORTWAVE EJECTING OUT OF THE ROCKIES INTO THE WESTERN
HIGH PLAINS TUESDAY AFTERNOON. ALTHOUGH THE FLOW ALOFT IS PROJECTED
TO BE FAIRLY WEAK DURING THIS TIME FRAME, ENOUGH MOISTURE WILL BE
PRESENT WITH H85 DEWPOINTS IN EXCESS OF 10C. AS LOW/MID LEVEL LAPSE
RATES STEEPEN AND MODEST INSTABILITY DEVELOPS IN CONJUNCTION WITH
THE ARRIVAL OF THE SHORTWAVE, ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTHWEST KANSAS TUESDAY
AFTERNOON AND EVENING. HOWEVER, SEVERE WEATHER WILL BE LIMITED WITH
UNFAVORABLE SHEAR PROFILES AND CAPE VALUES WELL UNDER 1000 J/KG.
LIMITED THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY AS
A SERIES OF H5 VORT MAXIMA BEGIN TO MOVE OUT OF THE ROCKIES INTO THE
WESTERN HIGH PLAINS DOWNSTREAM OF AN APPROACHING UPPER LEVEL TROUGH
ACROSS THE INTERMOUNTAIN WEST.

NEAR SEASONAL TEMPERATURES ARE EXPECTED TUESDAY WITH LITTLE CHANGE
EXPECTED TO THE OVERALL AIR MASS. THE GFS AND ECMWF SHOW H85
TEMPERATURES WELL UP INTO THE TEENS(C) TO NEAR 20C. SHOULD SEE HIGHS
CLIMBING WELL UP INTO THE 70S(F) TO NEAR 80F ONCE AGAIN TUESDAY
AFTERNOON. SIMILAR HIGH TEMPERATURES CAN BE EXPECTED THROUGH THE
LATER PART OF NEXT WEEK WITH LITTLE CHANGE TO THE OVERALL AIR MASS
ACROSS THE REGION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 603 PM CDT SUN MAY 24 2015

SCATTERED THUNDERSTORMS SPREAD ACROSS WESTERN KANSAS EARLY TONIGHT
AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL HIGH PLAINS. NAM BUFR
SOUNDINGS INDICATE THAT AS THE UPPER LEVEL DISTURBANCE CROSSES
WESTERN KANSAS EARLY TONIGHT THE SOUTHEASTERLY FLOW IN THE LOWER
LEVELS WILL CONTINUE AND THE LOWER LEVELS WILL SATURATE, MAINLY BETWEEN
03Z AND 06Z AT DDC AND GCK. BASED ON THE MODEL SOUNDINGS IFR
STATUS IS EXPECTED TO RETURN EARLY TONIGHT AND THEN PERSIST
THROUGH EARLY MONDAY MORNING AS A SOUTHEASTERLY WIND CONTINUES AT
10 TO 15 KNOTS. VISIBILITIES FALLING BACK INTO THE 1 TO 3 MILE
RANGE ALSO LOOKS LIKELY AFTER MIDNIGHT GIVEN THE LOW LEVEL
MOISTURE PROFILES. HYS WILL ALSO HAVE IFR CEILINGS AND
VISIBILITIES OVERNIGHT BUT THE ONSET OF THESE DETERIORATING
CONDITIONS WILL BE CLOSER TO 06Z. GUSTY WINDS AND HEAVY RAINFALL
WILL ACCOMPANY THE THUNDERSTORMS AS THEY CROSSES WESTERN KANSAS
EARLY TONIGHT. TIMING ON CONVECTION IS STILL UNCERTAIN BUT AT THIS
TIME IT APPEARS CONVECTION WILL MOST LIKELY TO OCCUR AROUND THE
GCK AREA AROUND 03Z AND DDC CLOSER TO 06Z. IF THE STORMS HOLD
TODAY THEN HYS WILL HAVE A CHANCE FOR THUNDERSTORMS BETWEEN 08Z
AND 11Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  80  55  78 /  20  30  20  20
GCK  58  77  52  77 /  40  30  20  20
EHA  55  77  53  78 /  20  20  20  20
LBL  59  79  54  79 /  20  20  20  20
HYS  58  77  53  79 /  40  30  30  10
P28  60  84  58  77 /  20  20  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FINCH
LONG TERM...JJOHNSON
AVIATION...BURGERT
Hazardous weather outlook, May 24, 3:32 AM MDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
432 AM CDT SUN MAY 24 2015

KSZ030-031-043>046-061>066-074>081-084>090-251200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
432 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OUTLOOK AREA TODAY INTO TONIGHT ALTHOUGH WIDESPREAD SEVERE
THUNDERSTORMS ARE UNLIKELY. HOWEVER...ONE OR TWO STRONG STORMS
CAPABLE OF PRODUCING HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO
60 MPH WILL BE POSSIBLE SOUTH OF A LAKIN TO MEADE LINE DURING THE
LATE AFTERNOON TO EARLY EVENING HOURS.

WEATHER HAZARDS EXPECTED...

 LIMITED HAIL RISK.
 LIMITED THUNDERSTORM WIND DAMAGE RISK.
 LIMITED LIGHTNING RISK.
 LIMITED FOG RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDS WEATHER RISK...

  MONDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  TUESDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
LOCATIONS SOUTH OF A LAKIN TO MEADE LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:02 PM MDTSevere Thunderstorm WarningDDCHamilton43 min
May 24, 6:40 PM MDTSevere Thunderstorm WarningDDCSeward, Stevens50 min
May 24, 6:45 PM MDTSevere Thunderstorm WarningDDCHamilton, Kearny45 min
May 24, 6:49 PM MDTTornado WarningDDCSeward, Stevens26 min
May 24, 7:10 PM MDTSevere Thunderstorm WarningDDCSeward20 min
May 24, 7:13 PM MDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton47 min
May 24, 7:27 PM MDTSpecial Weather StatementDDCKearny48 min
May 24, 7:31 PM MDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Kearny, Meade, Seward and 1 more44 min
May 24, 7:56 PM MDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton49 min
May 24, 8:03 PM MDTTornado WarningDDCMeade, Seward27 min
May 24, 8:10 PM MDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward50 min
May 24, 8:13 PM MDTSpecial Weather StatementDDCFinney, Scott47 min
May 24, 8:27 PM MDTTornado WarningDDCHaskell, Meade, Seward33 min
May 24, 8:33 PM MDTSevere Thunderstorm WarningDDCGrant, Stevens12 min
May 24, 8:41 PM MDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Seward, Stevens49 min
May 24, 8:56 PM MDTSpecial Weather StatementDDCFinney, Lane49 min
May 24, 8:57 PM MDTTornado Warning Tornado observedDDCGray, Meade, Seward33 min
May 24, 9:24 PM MDTTornado Warning Tornado observedConsiderable damage threatDDCGray, Meade36 min
May 24, 9:25 PM MDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Seward, Stevens65 min
May 24, 9:58 PM MDTTornado Warning Tornado observedConsiderable damage threatDDCGray, Meade47 min
May 24, 10:07 PM MDTFlash Flood WarningDDCGray, Haskell, Meade, Seward10 hr
May 24, 10:25 PM MDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Meade, Seward50 min
May 24, 10:41 PM MDTTornado Warning Tornado observedConsiderable damage threatDDCFord, Gray34 min
May 24, 11:14 PM MDTSevere Thunderstorm WarningDDCFord, Gray, Haskell, Hodgeman, Meade, Seward46 min
May 24, 11:16 PM MDTTornado WarningDDCFord29 min
May 24, 11:36 PM MDTTornado WarningDDCFord24 min
May 24, 11:50 PM MDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa55 min
May 24, 11:53 PM MDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Haskell, Meade52 min
May 25, 12:06 AM MDTFlash Flood WarningDDCFord, Gray6 hr
May 25, 12:23 AM MDTSpecial Weather StatementDDCEdwards, Pawnee52 min
May 25, 12:40 AM MDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman, Meade50 min
May 25, 1:13 AM MDTSpecial Weather StatementDDCStafford47 min
May 25, 1:21 AM MDTSpecial Weather StatementDDCFord39 min
May 25, 1:55 AM MDTSpecial Weather StatementDDCFord65 min
May 25, 1:57 AM MDTSpecial Weather StatementDDCStafford48 min
May 25, 3:07 PM MDTSpecial Weather StatementDDCEdwards38 min
May 25, 4:53 PM MDTSpecial Weather StatementDDCHodgeman52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.